期刊导航

论文摘要

Benjamin-Bona-Mahony方程的一个高精度线性差分格式

A high precise linearized difference scheme for Benjamin-Bona-Mahony equation

作者:张虹(西华大学理学院);王希(西华大学理学院);胡劲松(西华大学理学院)

Author:ZHANG Hong(College of Science, Xihua University);WANG Xi(College of Science, Xihua University);HU Jin-Song(College of Science, Xihua University)

收稿日期:2018-09-26          年卷(期)页码:2019,56(5):813-818

期刊名称:四川大学学报: 自然科学版

Journal Name:Journal of Sichuan University (Natural Science Edition)

关键字:Benjamin-Bona-Mahony方程;线性差分格式;收敛性;稳定性

Key words:Benjamin-Bona-Mahony equation; Linearized difference scheme; Convergence; Stability

基金项目:四川省教育厅重点科研基金(16ZA0167);西华大学重点科研基金(Z1513324);国家自然科学基金青年基金(11701481);四川省应用基础项目(2019YJ0387);西华大学研究生创新基金(ycjj2019098)

中文摘要

本文对一类带有齐次边界条件的Benjamin-Bona-Mahony方程的初边值问题进行了数值研究,提出了一个三层线性差分格式,并利用能量方法分析了该格式的收敛性与稳定性.该格式合理地模拟了原问题的一个守恒性质.数值实验表明该方法是可靠的.

英文摘要

In this paper, numerical solution of the initial-boundary value problem for Benjamin-Bona-Mahony equation under homogeneous boundary is considered. A linearized three-level difference scheme is introduced. The difference scheme simulates a conservative quantity of the problem. Furthermore, convergence and stability of the difference scheme are proved by discrete energy method. Numerical experiments verify the reliability of this method.

关闭

Copyright © 2020四川大学期刊社 版权所有.

地址:成都市一环路南一段24号

邮编:610065